Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: M | S
Number of items: 2.

M

Morland, Leslie (1980) The steady motion of ice sheets. Journal of Glaciology, 25. pp. 229-246. ISSN 0022-1430

S

Siemons, Johannes (1980) Normal subgroups of triply transitive permutation groups of degree divisible by 3. Mathematische Zeitschrift, 174 (2). pp. 95-103. ISSN 0025-5874

This list was generated on Tue Oct 26 16:39:34 2021 BST.